Muckenhoupt weights and maximal Lp-regularity

Robert Haller, Horst Heck, Matthias Georg Hieber

研究成果: Article

10 引用 (Scopus)

抄録

The property of maximal Lp-regularity is investigated by means of weighted estimates, in particular, with respect to Muckenhoupt weights. This allows to treat the case of elliptic differential operators with continuous top order coefficients.

元の言語English
ページ(範囲)422-430
ページ数9
ジャーナルArchiv der Mathematik
81
発行部数4
DOI
出版物ステータスPublished - 2003 10
外部発表Yes

Fingerprint

Muckenhoupt Weights
Weighted Estimates
Elliptic Operator
Differential operator
Regularity
Coefficient

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

Muckenhoupt weights and maximal Lp-regularity. / Haller, Robert; Heck, Horst; Hieber, Matthias Georg.

:: Archiv der Mathematik, 巻 81, 番号 4, 10.2003, p. 422-430.

研究成果: Article

Haller, Robert ; Heck, Horst ; Hieber, Matthias Georg. / Muckenhoupt weights and maximal Lp-regularity. :: Archiv der Mathematik. 2003 ; 巻 81, 番号 4. pp. 422-430.
@article{31db427ccd134fd19ae246b4d6900ce2,
title = "Muckenhoupt weights and maximal Lp-regularity",
abstract = "The property of maximal Lp-regularity is investigated by means of weighted estimates, in particular, with respect to Muckenhoupt weights. This allows to treat the case of elliptic differential operators with continuous top order coefficients.",
author = "Robert Haller and Horst Heck and Hieber, {Matthias Georg}",
year = "2003",
month = "10",
doi = "10.1007/s00013-003-0492-y",
language = "English",
volume = "81",
pages = "422--430",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - Muckenhoupt weights and maximal Lp-regularity

AU - Haller, Robert

AU - Heck, Horst

AU - Hieber, Matthias Georg

PY - 2003/10

Y1 - 2003/10

N2 - The property of maximal Lp-regularity is investigated by means of weighted estimates, in particular, with respect to Muckenhoupt weights. This allows to treat the case of elliptic differential operators with continuous top order coefficients.

AB - The property of maximal Lp-regularity is investigated by means of weighted estimates, in particular, with respect to Muckenhoupt weights. This allows to treat the case of elliptic differential operators with continuous top order coefficients.

UR - http://www.scopus.com/inward/record.url?scp=0344120270&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0344120270&partnerID=8YFLogxK

U2 - 10.1007/s00013-003-0492-y

DO - 10.1007/s00013-003-0492-y

M3 - Article

AN - SCOPUS:0344120270

VL - 81

SP - 422

EP - 430

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 4

ER -